i usually sleep a lot like 14-16 hours a day my parents cant stand it so they sent me to a psychiatrsit...
he did a few interviews 2 weeks ago then a week ago (saw me 3 times) and told me it wasnt ADHD but more like a dissociative disorder(Sp?) but gave me dexedrine since its supposed to help. I took some last night and just woke up like 2 hours ago... so I slept almost 24 hours, thats unusual even for me. its supposed to do the opposite!
what gives? does anyone know if my dose is too high or low? its 10mg.
I took it at night since i got the prescription at like 6 and i was eager to try it asap but it just made me super tired.
thanks cough
Did you find this post helpful?
|

replied May 8th, 2008
hey just some info
my friend has narcolepsy, she cant help but sleep a lot.. her doctor gave her ritalin.. she takes ritalin to help her stay awake, seems to be doing well on it, no complaints so far..
|
Did you find this post helpful?

replied May 10th, 2008
Its funny you should say that because I remember trying ritalin and getting almost the same thing... it didnt make me tired but it made me... not awake? Confused Just didn't work.
i wonder if I take ambien it will make me stimulated lol...
I saw my doctor and now we are trying adderall, I didnt fall asleep on it yet until I needed to but its still for 12 hours but i dont like being so focused, even my muscles dont move when i sit still, and i stand up with cramps in my legs.
|
Did you find this post helpful?

replied September 18th, 2012
Experienced User
BE CAREFUL WITH VYVANSE:
I am on a blog with other mothers whose children have been on Vyvanse. I have even called my son's doctor about VYVANSE. Please get off that darn drug as soon as you can. You have no idea the damage it will do to your brain. One mother said her son has been on Vyvanse a number of years and he is totally schizophrenic and nothing, and I mean nothing helps to stop the voices he hears continually. I was telling my son about it (and my son was on it only on school days for 15 months) and he said that he hears voices too and thinks it is a good thing. I asked him what is so good about hearing voices. He said it makes him stop and think about what he is doing. There is going to be a big court case over this medicine in the future and I would urge all of you to keep track of how long you have been on this Vyvanse because it is not going to be a pretty sight when the litigation starts on this new-fangled drug. Sure like we want to be SCHIZOPHRENIC too. ADD is bad enough as it is. Try an older, more established drug. Never take something that is brand new for God's sake. Unless it has been out for many years, you can never truly know the side effects. Get off that darn Vyvanse before you hear voices as well. Yes I am ADD as well, my father was too, and my elder brother who were given nothing for their ADD and were able to make a way in life. Please throw out your Vyvanse before you start hearing voices too! I love crystalized ginger and it made an A student out of me, so go find something hot, whether you like ginger, hot peppers or curry and that will help your mind out better than any drug can!!~~!
|
Did you find this post helpful?
Must Read
Attention-deficit hyperactivity disorder (AD/HD) is a neurobiological disorder that can interfere in a person's daily life. Learn more about ADHD basics here....
Have doctors found an exact cause of ADHD? Do biological factors or genes have anything to do with it? More on causes and risks of ADHD development here....
What are the symptoms of ADHD and when do they first present? We outline the principal characteristics of attention deficit hyperactivity disorder to help you...